# SDR SIMA2012058008

- Difficulty date: February 25, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 28,525 hours, 26,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 602024
- Condition: Inoperative
- Location: Cockpit Step
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE COCKPIT STEP PANEL EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED COCKPIT STEP EMRGENCY EXIT SIGN IAW EMB 145 AMM 33-50-13 AND OPERATIONAL WAS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
